Progress Update: 1 Week After IV Drip

Photobucket

Well it’s been a little over a week since I finished my Solu-Medrol (Steroids) IV treatments so I just thought I would give a quick update on my progress.

So far the only significant change I’ve seen is the disappearance of the pins and needles sensation in my legs. Today however I can definitely say my left hand does not feel as stiff as it first did, I still am experiencing the pins and needles, but the numbness does not seem as bad. A few days ago I picked up a guitar and I could not feel the strings, could not get my fingers placed properly, but today I can kind of feel the strings and I can make my fingers position over a cord, it’s not easy, and I can’t do it well enough to play, but it’s enough for me to see that there has been some progress. Another quick note, I can still feel some light pins and needles in my right hand when I make a fist but otherwise it’s fine.
Aside from the pins and needles and loss of fine motor control in my hand, the only other problem I am really noticing is my balance which has been slightly off but it’s not that bad, it’s just not as good as it should be. My peripheral vision has been a little funky to, I can see everything crystal clear when I look straight at it but my peripheral vision is kind of fuzzy again but this time around it’s not affecting me the same because I’ve already trained myself to constantly scan my surroundings to compensate for the loss of peripheral vision so I’m not too worried there.
Okay, not really anything else to report on, back to the waiting game! I’ll update soon!

14 Responses to Progress Update: 1 Week After IV Drip

  1. Mai Khac says:

    Glad to hear that you can play some music again.
    Did you have oral steroids tapered? Normally I have 4-5 days of infusion (1000mg/day) and follow up with 1 month taking steroids orally. The effect will be better than the infusion alone.

  2. Matt Allen G says:

    I have been on oral steroids since August, I had my second relapse before I could finish tapering off so right now I am at about 50mg of Prednisone a day.

  3. Mai Khac says:

    Oral steroids for 4 months. Oh my… I've never had it orally that long. I really hate the unpleasant feeling on my face caused by fluid retention because of taking steroids for so long.

    Well… best of luck to you!

  4. Matt Allen G says:

    I really dont feel any negative effects, after my last infusion I was pretty irritable but that's it. I am not sure if prednisone is behind this but I know most of my medications cause breaking out and I have never broken out so bad in my life! This is worse then high school lol!

  5. Mai Khac says:

    steroids can cause irritation πŸ™ side effect

  6. Matt Allen G says:

    But I have learned to manage it ok for now, kind of lol…

  7. Mai Khac says:

    "Roid-Rage" I like the term! πŸ™‚

  8. Matt Allen G says:

    Lol you never heard that before?

  9. Mai Khac says:

    nope. is it in a robot film? thought it's yours lol

  10. Matt Allen G says:

    lol no its an actual health term,

  11. Mai Khac says:

    hhahahahahahah How stupid I am :/

  12. Matt Allen G says:

    Lol I wouldn't use the word stupid, I mean, I had never heard that term till recently.

  13. Mai Khac says:

    Nope, I said "stupid" because I thought it's in a robot film πŸ™‚

Leave a Reply

Your email address will not be published. Required fields are marked *